# SDR SWIA201229574

- Difficulty date: January 3, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 35,567 hours, 51,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LAV AREA ON RIGHT OUTBOARD BUTTSTRAP.  (C-CHECK)  REPLACED RIGHT OUTBOARD BUTTSTRAP OF LAV AREA.
